# SDR S6GA2013F00000

- Difficulty date: September 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N41NM
- Make and model: Agusta A109E
- Aircraft serial: 11114
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 4,281 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE CHIP LIGHT ILLUMINATED AND HEARD STRANGE NOISE.   BROUGHT NR 1 ENGINE TO IDLE.  AS NOISE INCREASED,  SHUT ENGINE OFF.  MADE UNEVENTFUL SINGLE ENGINE LANDING.  MX FOUND THAT NR 1 ENGINE OIL FILTER BYPASS BUTTON HAD POPPED.  CHIP DETECTOR WAS COVERED WITH METAL PARTICLES, AND THE POWER TURBINE DISK HAD MADE CONTACT WITH SHROUD AND ONE PT BLADE WAS MISSING.  THE EXHAUST CASE STRUTS WERE CRACKED AND COVER WAS ALSO MISSING.
